# SDR 9901749964

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CATWALK VENTRAL STAIRS AND INTERIOR TAIL CONE RELEASE HANDLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED CHAFED WIRES AT CATWALK, OPERATIONAL CHECK NORMAL.
